# SDR FDEA202411091755

- Difficulty date: November 9, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53813167200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER M/D FLOOR PNL FOUND A CROSSBEAM CRACK AT FR54.1, Y953~Y1456. FABRICATED A CROSSBEAM AND INSTALLED.  LOCATE AT MAIN DECK FLOOR PANEL FR54.1, Y953 ~   Y1456.I.A.W A300-600F SRM 51-72-10-001, PAGE2 AND 51-40-21-001, PARA7, PAGE24~PAGE50 &   AIRBUS DWG NO: A53813167, SHEET-01, ISSUE.A. THIS REPAIR IS CLASSIFIED AS CATEGORY A   MAJOR PER GMM 6-2-100.    NOTE:THIS SDR INSTEAD OF 24-1697. (ADDING THE DWG INFORMATION)
